# SDR REXA2016051300838

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 310 IS CORRODED, BETWEEN STRINGER 26R TO 26L.  REPAIRED CORROSION IAW REO 670-53-21-799 & SRM 51-42-21-001-001-A01.
